# SDR JJBA20171030002

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 37,229 hours, 50,142 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL PRESS LOW ENG SHUT DOWN IN FLT. R&R NR 1 ENGINE A/C GEN O-RINGS. PERFORMED ENGINE RUNS.
